Khan, Safeer HussainAbbas, Mujahid2014-09-232014-09-232014Khan, SH & Abbas, M 2014, 'Approximating fixed points of multivalued ρ-nonexpansive mappings in modular function spaces', Fixed Point Theory and Applications, vol. 2014, no. 1, art. 34, pp. 1-9.1687-1820 (print)1687-1812 (online)10.1186/1687-1812-2014-34http://hdl.handle.net/2263/42064The existence of fixed points of single-valued mappings in modular function spaces has been studied by many authors. The approximation of fixed points in such spaces via convergence of an iterative process for single-valued mappings has also been attempted very recently by Dehaish and Kozlowski (Fixed Point Theory Appl. 2012:118, 2012). In this paper, we initiate the study of approximating fixed points by the convergence of a Mann iterative process applied on multivalued ρ-nonexpansive mappings in modular function spaces. Our results also generalize the corresponding results of (Dehaish and Kozlowski in Fixed Point Theory Appl. 2012:118, 2012) to the case of multivalued mappings.en© 2014 Khan and Abbas; licensee Springer. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.Fixed pointMultivalued ρ-nonexpansive mappingIterative processModular function spaceApproximating fixed points of multivalued ρ-nonexpansive mappings in modular function spacesArticle